# SDR SWIA2021062859179

- Difficulty date: April 13, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Pin
- Part number: 600314457
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE PIN IS WORN.  FLAGGED     (C-CHECK RO 6/22/2021)    EVALUATED PAX DOOR PIN, FOUND TO BE OUT OF LIMITS SINCE MINIMUM ACCEPTABLE DIAMETER FOR A PIN IS .245 AND MEASURES TAKEN WERE .241 USING TOOL:TUC8563 DUE DATE: 31-DEC-21 PER REO 670-52-11-511 REV-E DATED 2017-08-02 TYPE TWO DISPOSITION / ORDERED AND RECEIVED NEW P/N 600-31445-7, PAX DOOR HINGE PIN AND NEW P/N MS16562-212, SPRING PIN.  / INSTALLED ON JOB 91506095 OP 86, CAMP 22620897.
